# SDR ASAA12511190

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 12,925 hours, 4,127 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18PHP9
- Condition: Faulty
- Location: E&E Bay
- Part time: 247 hours, 75 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UNABLE TO TRANSMIT / RECEIVE ON HF 2.  REPLACED NUMBER TWO HF TRANSCEIVER REF ETOPS AMM 23 11 21 OPS CK NORMAL.  PERFORMED HF COMM SYS TEST REF ETOPS AMM 23 11 00 OPS CK NORMAL.  FLIGHT CREW TO COMFIRM NUMBER TWO HF RADIO NORMAL IN VOICE.  VERIFICATION FLT SATISFACTORY.  DUE TO HISTORY ENGINEERING REQS REPLACEMENT HF COUPLER.  COUPLER REPLACED.
